# SDR FPI2002F00002

- Difficulty date: January 4, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N9098Q
- Make and model: Beech 58
- Aircraft serial: TH109
- Engine: Cont IO520CB
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 64208310
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STARTER DRIVE FAILED TO ENGAGE OR EVEN ATTEMT TO TURN ENGINE AFTER BRINGING INTO HANGER AND WARMING UP IT STILL DID NOT ENGAGE.  INSPECTED ENGINE OIL FILTER, NO CONTAMINATES FOUND.  CHANGED STARTER DRIVE.  OPS CHECK GOOD.
